# SDR RAIA960203

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator Bolt
- Part number: NTA11155
- Condition: Failed
- Location: Lt Mlg Act
- Part time: 16,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK GEAR SWING, THE LT MLG ACTUATOR FUSELAGE MOUNTING BRACKET HARDWARE WAS FOUND BROKEN LOOSE.  MAINTENANCE REPLACED BRACKET HARDWARE AND REPAIRED ATTACH FITTINGS, GEAR WINGS OPS CHECK GOOD.  (X)
